# SDR ASOA20140116008

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 34,976 hours, 26,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE LAST ROW OF CENTER AISLE EMERGENCY EXIT LIGHTS TO NOT ILLUMINATE.   MAINTENANCE R & R THE AFT CENTER AISLE FLOOR EMERGENCY LIGHT STRIP WITH OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
